# SDR 59623

- Difficulty date: March 11, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N26YV
- Make and model: Beech 1900D
- Aircraft serial: UE26
- Aircraft time: 25,406 hours, 39,851 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Loose
- Location: Pax Door Handle
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN CREW ARRIVED IN SHV. FOR THE DEPARTURE THE PAX DOOR WOULD NOT OPEN WITH THE OUTSIDE HANDLE. TURNED FWD CABLE UPPER 1 1/2 TURNS.
